Translator Disclaimer
June 2021 Fixed point theorems for $\zeta-$contractions in uniform spaces
Vildan Ozturk
Tbilisi Math. J. 14(2): 145-151 (June 2021). DOI: 10.32513/tmj/19322008129

Abstract

In this paper we introduce $\zeta -$contraction via simulation function in uniform spaces and prove new fixed point theorem for $\zeta-$contraction in uniform spaces.

Citation

Download Citation

Vildan Ozturk. "Fixed point theorems for $\zeta-$contractions in uniform spaces." Tbilisi Math. J. 14 (2) 145 - 151, June 2021. https://doi.org/10.32513/tmj/19322008129

Information

Received: 18 June 2020; Accepted: 14 January 2021; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008129

Subjects:
Primary: 47H10
Secondary: 54H25

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top